Darboux integrability of a generalized Friedmann-Robertson-Walker Hamiltonian system

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We study the Darboux first integrals of a generalized Friedmann-Robertson- Walker Hamiltonian system. © 2013 Copyright: the authors.
Original languageEnglish
Pages (from-to)394-406
JournalJournal of Nonlinear Mathematical Physics
Volume20
Issue number3
DOIs
Publication statusPublished - 3 Jul 2013

Keywords

  • Darboux first integrals
  • Darboux polynomials
  • Generalized Friedman-Robertson-Walker Hamiltonian system

Fingerprint Dive into the research topics of 'Darboux integrability of a generalized Friedmann-Robertson-Walker Hamiltonian system'. Together they form a unique fingerprint.

Cite this